If you need an accessible version of this item please contact JSTOR User Support

Correction Notes: Correction to "The Individual Ergodic Theorem of Information Theory"

Leo Breiman
The Annals of Mathematical Statistics
Vol. 31, No. 3 (Sep., 1960), pp. 809-810
Stable URL: http://www.jstor.org/stable/2237595
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
809
    809
  • Thumbnail: Page 
810
    810